AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 60 of 5000 found      Go to page: 1 2 3 4 5 > >>

Your search exceeded the maximum of 5000 items.
An arbitrary subset of 5000 matching records was returned from the search.


[31] Preston Wake and Carl Wang-Erickson. Ordinary pseudorepresentations and modular forms. Proc. Amer. Math. Soc. Ser. B 4 (2017) 53-71.
Abstract, references, and article information
View Article: PDF

[32] Li Cai, Yihua Chen and Yu Liu. Heegner points on modular curves. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[33] Mark McKee, Haiwei Sun and Yangbo Ye. Improved subconvexity bounds for $GL(2)\times GL(3)$ and $GL(3)$ $L$-functions by weighted stationary phase. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[34] Liuquan Wang. Congruences modulo powers of 11 for some partition functions. Proc. Amer. Math. Soc. 146 (2018) 1515-1528.
Abstract, references, and article information   
View Article: PDF

[35] Edward F. Schaefer. Explicit descent for Jacobians of prime power cyclic covers of the projective line. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[36] Nathan Kaplan and Ian Petrow. Traces of Hecke operators and refined weight enumerators of Reed-Solomon codes. Trans. Amer. Math. Soc. 370 (2018) 2537-2561.
Abstract, references, and article information   
View Article: PDF

[37] Loïc Grenié and Giuseppe Molteni. Explicit bounds for generators of the class group. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[38] Kai-Wen Lan. Compactifications of splitting models of PEL-type Shimura varieties. Trans. Amer. Math. Soc. 370 (2018) 2463-2515.
Abstract, references, and article information   
View Article: PDF

[39] Michiel Kosters and Daqing Wan. Genus growth in $\mathbb{Z}_p$-towers of function fields. Proc. Amer. Math. Soc. 146 (2018) 1481-1494.
Abstract, references, and article information   
View Article: PDF

[40] Mohamed El Bachraoui. Confirming a $q$-trigonometric conjecture of Gosper. Proc. Amer. Math. Soc. 146 (2018) 1619-1625.
Abstract, references, and article information   
View Article: PDF

[41] Christian Wuthrich. Numerical modular symbols for elliptic curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[42] Greg Hurst. Computations of the Mertens function and improved bounds on the Mertens conjecture. Math. Comp. 87 (2018) 1013-1028.
Abstract, references, and article information   
View Article: PDF

[43] Hugo Labrande. Computing Jacobi's theta in quasi-linear time. Math. Comp.
Abstract, references, and article information
View Article: PDF

[44] Yasushi Mizusawa. Tame pro-2 Galois groups and the basic $\mathbb{Z}_2$-extension. Trans. Amer. Math. Soc. 370 (2018) 2423-2461.
Abstract, references, and article information   
View Article: PDF

[45] Burton Randol. Hardy-type results on the average of the lattice point error term over long intervals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[46] Przemysław Chojecki. On non-abelian Lubin-Tate theory and analytic cohomology. Proc. Amer. Math. Soc. 146 (2018) 459-471.
Abstract, references, and article information   
View Article: PDF

[47] Jan Büthe. An analytic method for bounding $\psi(x)$. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[48] Robert Granger, Thorsten Kleinjung and Jens Zumbrägel. On the discrete logarithm problem in finite fields of fixed characteristic. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[49] Ralf Schmidt. Packet structure and paramodular forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[50] Mihai Cipu. Explicit formula for the solution of simultaneous Pell equations $x^2-(a^2-1)y^2=1$, $y^2-bz^2=1$. Proc. Amer. Math. Soc. 146 (2018) 983-992.
Abstract, references, and article information   
View Article: PDF

[51] Zachary Charles. Generating random factored ideals in number fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[52] Ralf Schmidt and Salam Turki. Triply imprimitive representations of GL(2). Proc. Amer. Math. Soc. 146 (2018) 971-981.
Abstract, references, and article information   
View Article: PDF

[53] Stephen Scully. The Artin-Springer Theorem for quadratic forms over semi-local rings with finite residue fields. Proc. Amer. Math. Soc. 146 (2018) 1-13.
Abstract, references, and article information   
View Article: PDF

[54] Hiraku Atobe and Wee Teck Gan. On the local Langlands correspondence and Arthur conjecture for even orthogonal groups. Represent. Theory 21 (2017) 354-415.
Abstract, references, and article information   
View Article: PDF

[55] Yoonjin Lee and Yoon Kyung Park. A continued fraction of order twelve as a modular function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[56] P. Drungilas, J. Jankauskas and J. Šiurys. On Littlewood and Newman polynomial multiples of Borwein polynomials. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[57] P. D’Aquino, A. Fornasiero and G. Terzo. Generic solutions of equations with iterated exponentials. Trans. Amer. Math. Soc. 370 (2018) 1393-1407.
Abstract, references, and article information   
View Article: PDF

[58] Dong Sung Yoon. Generation of Siegel modular function fields of even level. Proc. Amer. Math. Soc. 146 (2018) 921-931.
Abstract, references, and article information   
View Article: PDF

[59] K. Soundararajan. Tao's resolution of the Erd{\H{o}}s discrepancy problem. Bull. Amer. Math. Soc. 55 (2018) 81-92.
Abstract, references, and article information   
View Article: PDF

[60] Andrzej Dąbrowski and Lucjan Szymaszkiewicz. Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 5000 found      Go to page: 1 2 3 4 5 > >>

American Mathematical Society